# SDR SWAA2021050663388

- Difficulty date: April 11, 2021
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N8614M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36908
- Aircraft time: 28,118 hours, 12,391 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZ STAB @ FWD UPPER ATTACH FTG; SLIDING SEAL IS CRACKED. REMOVED CRACKED RIGHT HORIZ STAB UPPER SLIDING SEAL IAW AMM 533131000802 AND REPLACED WITH NEW UPPER SLIDING SEAL; PN 181A80252; IAW AMM 533131400-802 ATAG: A37640.
